MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT; SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE

COLOPLAST A/S SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT; SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE
Catalog Number 28422
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Urethral Stenosis/Stricture (4501)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the complaint concerns an experienced end-user who have been performing self-catheterization for 20 years.The end-user had inserted the sc compact set catheter to empty the bladder when part of the device was detached and left inside the urethra.The end-user experienced pain and bleeding and was admitted to the er where the catheter part was surgically removed.The end-user spends the day in the er before being discharged.The following night, the end-user again experiences part of the catheter was left in the bladder when catheterizing.This time, the end-user managed to extract the catheter part himself.The two incidences occurred from the same batch according to the end user.There is no further information available.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH COMPACT SET MALE URINARY INTERMITTENT DRAINAGE CATHETER WITH INTEGRAT
Common Device Name
SINGLE-ADMINISTRATION URETHRAL CATHETERIZATION KIT, SELF-APPLIED, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key21112585
Report Number3006606901-2025-00003
Device Sequence Number12941354
Product Code GBM
UDI-Device Identifier05708932967150
UDI-Public05708932967150
Combination Product (Y/N)N
PMA/510(K) Number
K121458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number28422
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown